Cookies?
Library Header Image
LSE Research Online LSE Library Services

The transformational recession under a resources mobility constraint

Gomulka, Stanislaw and Lane, John (2001) The transformational recession under a resources mobility constraint. Journal of Comparative Economics, 29 (3). pp. 403-416. ISSN 0147-5967

Full text not available from this repository.
Identification Number: 10.1006/jcec.2001.1727
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01475...
Additional Information: © 2001 Elsevier
Subjects: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Managerial Economics and Strategy Group
Research centres and groups > Management Science Group
Departments > Management
Departments > Economics
Collections > Economists Online
Date Deposited: 08 Sep 2008 10:43
Last Modified: 06 Jun 2012 17:54
URI: http://eprints.lse.ac.uk/id/eprint/18296

Actions (login required)

View Item View Item